| Catalog Number |
10-480 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/07/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "rupture, "hardness".This record is for the right side.Device remains implanted.
Event or Problem Description
Later, healthcare professional reported "capsular contracture baker grade iv".
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, b5, g2, h6.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: capsular contracture, baker grade iv.